# SDR AALA201908169071

- Difficulty date: July 10, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 61,328 hours, 23,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53480043204
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION LOWER SILL FR 68 AT LEVEL STR 23L AT AFT GALLEY AREA (1 EA), (L=0.473", W=0.210", CORROSION  D=0.065"). PERFORMED PERMANENT REPAIR ON LOWER SILL AREA FR68 AT LEVEL STR 23R AT AFT GALLEY AREA IAW A321 SRM 53-41-14-300-001 REPAIR PRINCIPLE 5.
